EconPapers    
Economics at your fingertips  
 

Agreeable trade with optimism and pessimism

Adam Dominiak, Jürgen Eichberger and Jean-Philippe Lefort

Mathematical Social Sciences, 2012, vol. 64, issue 2, 119-126

Abstract: In this paper we extend the results on ex-ante agreeable trade of Kajii and Ui [Kajii, A., Ui, T., 2006. Agreeable bets with multiple priors. Journal of Economic Theory 128, 299–305] to the case of non-convex Choquet preferences. We discuss the economic relevance of the main result for the existence of speculative trade under ambiguity. Following Haller [Haller, H., 1990. Non-market reopening, time-consistent plans and the structure of intertemporal preferences. Economics Letters 32, 1–5] we also elaborate the relevance of updating preferences upon arrival of public information for the potential of re-contracting initial contingent claims.

Date: 2012
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (8) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165489612000285
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:64:y:2012:i:2:p:119-126

DOI: 10.1016/j.mathsocsci.2012.03.006

Access Statistics for this article

Mathematical Social Sciences is currently edited by J.-F. Laslier

More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2021-06-30
Handle: RePEc:eee:matsoc:v:64:y:2012:i:2:p:119-126